MathSciNet Relay Station
MathSciNet bibliographic data
MR461664 (57 #1649) 60H10 (34F05)
Sussmann, Héctor J. On the gap between deterministic and stochastic ordinary differential equations. Ann. Probability 6 (1978), no. 1, 19–41.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement